# SDR COMA0560799

- Difficulty date: January 5, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 13,902 hours, 11,771 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5718 - FOUND SPOILERON CAUTION MESSAGE.  RESET SECU'S SYSTEM CHECK NORMAL.
